Page 4 of 4

Re: Quadruple Therapy

Posted: Mon Jun 04, 2018 1:41 pm
by Alexandra
Wills wrote:
Sun Jun 03, 2018 8:14 am
I started the Quadruple Therapy 2 days ago and i feel miserable... i cant move from my bed because of severe fatigue and weakness.. feeling dizzy.. i have pain in ny stomach left side under my breast.. bitter taste (its bearable compared to the dizziness).. i feel so weak.. i havent taken any antibiotics in years so this is way too much for me.. i hope the bacteria dies otherwise im not sure that i can live through this treatment again.. completley miserable....
Hi, I finished my quadruple therapy 23 of May, I had exactly tbe same symptoms and side effects that you have right now. When I finished all the tratment I had 2-3 days side effects after ,now it is gone. + I had burning stomach feeling. And under right rib side too. Now I am taking PPO and probiotic to recover from this antibiotics. Wish you to be patient and good luck with treatment it is very important. Support you and wish you feel better!

Re: Quadruple Therapy

Posted: Tue Jun 05, 2018 4:50 am
by Mary
HI,
I have finished quadruple therapy 3 weeks ago. I had sever side effects but no stomach issues. After two weeks post treatment, I started having the symptoms of feeling empty stomach right after eating. I do not have pain or burning just feeling as if my stomach is empty. I stated taking Omeprazole 20 me two times away since a week ago . it has not helped me. What could be the problem? has anyone experienced something similar? Thanks

Re: Quadruple Therapy

Posted: Tue Jun 05, 2018 8:25 am
by Helico_expert
hmmm.. you should wait for a month without any medication and go for a follow up breath test to find out if HP is still around.

Nevertheless, I had seen a couple of people mentioned about feeling empty stomach in this forum. It's probably a norm.

Re: Quadruple Therapy

Posted: Tue Jun 05, 2018 10:30 am
by frostyfeet
Mary wrote:
Tue Jun 05, 2018 4:50 am
HI,
I have finished quadruple therapy 3 weeks ago. I had sever side effects but no stomach issues. After two weeks post treatment, I started having the symptoms of feeling empty stomach right after eating. I do not have pain or burning just feeling as if my stomach is empty. I stated taking Omeprazole 20 me two times away since a week ago . it has not helped me. What could be the problem? has anyone experienced something similar? Thanks
Alexandra wrote:
Mon Jun 04, 2018 1:41 pm
Wills wrote:
Sun Jun 03, 2018 8:14 am
I started the Quadruple Therapy 2 days ago and i feel miserable... i cant move from my bed because of severe fatigue and weakness.. feeling dizzy.. i have pain in ny stomach left side under my breast.. bitter taste (its bearable compared to the dizziness).. i feel so weak.. i havent taken any antibiotics in years so this is way too much for me.. i hope the bacteria dies otherwise im not sure that i can live through this treatment again.. completley miserable....
Hi, I finished my quadruple therapy 23 of May, I had exactly tbe same symptoms and side effects that you have right now. When I finished all the tratment I had 2-3 days side effects after ,now it is gone. + I had burning stomach feeling. And under right rib side too. Now I am taking PPO and probiotic to recover from this antibiotics. Wish you to be patient and good luck with treatment it is very important. Support you and wish you feel better!
After curing my own H. Pylori, I'm on a mission to understand it by collecting symptoms and treatments data.

Would you both be so kind to contribute to the data?

Just head over here and click on "Track My Progress" to get started: https://wecured.com/condition/h-pylori- ... ter-pylori

Thanks!

Re: Quadruple Therapy

Posted: Wed Jun 06, 2018 12:58 am
by wilddevil
I think that the pharmacist was right :here is the link (https://www.drugs.com/drug-interactions ... 173-0.html)

and the pylera medication has many layers with different stages (http://maycool.tk/vequr/tetracycline-do ... i-1907.php)
I hope it helps.
I started pylera two days ago and no side affects yet. I Would like to ask if it is safe to take 4 days more (14 days total)?
Thank you.

Re: Quadruple Therapy

Posted: Wed Jun 06, 2018 8:57 am
by Helico_expert
yup. some doctors prefer 14 days treatment than 10 days. It's alright to take 4 days more.

Re: Quadruple Therapy

Posted: Mon Jun 11, 2018 5:03 am
by wilddevil
Can you please tell me the PPI should be taken simultaneously with 3XPylera capsules or before..because on the French site it says something like all together. Thank you
source: http://www.doctissimo.fr/medicament-PYLERA.htm

Re: Quadruple Therapy

Posted: Mon Jun 11, 2018 1:05 pm
by Helico_expert
PPI doesnt interact with the antibiotics. So you can take it anytime you want. It's probably easier to remember if it is taken together with other antibiotics. Nevertheless, if you are asked to take more than one time a day, just make sure it is evenly spread out.